Digestive Diseases and Sciences

, Volume 57, Issue 8, pp 2233–2240

Pathologic Changes in Ipilimumab-Related Hepatitis in Patients with Metastatic Melanoma

Case Report

DOI: 10.1007/s10620-012-2140-5

Cite this article as:
Kleiner, D.E. & Berman, D. Dig Dis Sci (2012) 57: 2233. doi:10.1007/s10620-012-2140-5

Keywords

Ipilimumab Drug-induced hepatitis CTLA-4 Immunosuppressive therapy Metastatic melanoma 

Abbreviations

AE

Adverse event

ALT

Alanine aminotransferase

AP

Alkaline phosphatase

AST

Aspartate aminotransferase

CTLA-4

Cytotoxic T-lymphocyte antigen-4

ULN

Upper limit of normal

Copyright information

© Springer Science+Business Media, LLC (Outside the USA) 2012

Authors and Affiliations

  1. 1.Laboratory of PathologyNational Cancer InstituteBethesdaUSA
  2. 2.Research and Development–Global Clinical ResearchBristol-Myers Squibb CompanyPrincetonUSA

Personalised recommendations